# SDR CALA0000295

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AILERON LOWER SURFACE SKIN GOUGED.  THE AILERON WAS REPAIRED IAW ECRA 5750-03367.
